Alert archive / Georgia / Heat Advisories in 2012

Heat Advisory 5, NWS Atlanta, GA

July 27, 201219 counties in Georgia

NWS Atlanta, GA issued this heat advisory at Jul 27, 2012, 3:53 AM EDT for 19 counties in Georgia. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Jul 27, 2012, 3:53 AM EDT (07:53 UTC)
Expired
Jul 27, 2012, 7:00 PM EDT
In force
15 hr
Issued by
NWS Atlanta, GA

Counties Bleckley County, GA, Crisp County, GA, Dodge County, GA, Dooly County, GA, Emanuel County, GA, Houston County, GA, Jefferson County, GA, Johnson County, GA, Laurens County, GA, Montgomery County, GA, Pulaski County, GA, Telfair County, GA, Toombs County, GA, Treutlen County, GA, Twiggs County, GA, Washington County, GA, Wheeler County, GA, Wilcox County, GA, Wilkinson County, GA

The radar

The Robins AFB radar (KJGX), 44 km from the middle of the area, began a volume at 07:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 7.9 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2012-07-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1221 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2012-07-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -21 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1221 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
1809 m above ground
0-6 km bulk shear
5 kt
0-1 km storm-relative helicity
-21 m²/s²
0-3 km storm-relative helicity
-11 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

305 
WWUS72 KFFC 270753
NPWFFC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
353 AM EDT FRI JUL 27 2012

GAZ074-076-083>086-095>098-105>113-271600-
/O.NEW.KFFC.HT.Y.0005.120727T0753Z-120727T2300Z/
WASHINGTON-JEFFERSON-TWIGGS-WILKINSON-JOHNSON-EMANUEL-HOUSTON-
BLECKLEY-LAURENS-TREUTLEN-DOOLY-CRISP-PULASKI-WILCOX-DODGE-
TELFAIR-WHEELER-MONTGOMERY-TOOMBS-
INCLUDING THE CITIES OF...SWAINSBORO...WARNER ROBINS...DUBLIN...
CORDELE...VIDALIA
353 AM EDT FRI JUL 27 2012

...HEAT ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A HEAT
ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EDT THIS EVENING.

* LOCATIONS...SOUTH AND EAST OF MACON.

* HEAT INDEX VALUES...UP TO 106.

* IMPACTS...CONSECUTIVE DAYS OF EXCESSIVE HEAT CAN HAVE A
  CUMULATIVE EFFECT ON THE HUMAN BODY. HEAT OF THIS MAGNITUDE AND
  DURATION CAN TRIGGER HEAT-RELATED ILLNESSES SUCH AS HEAT
  EXHAUSTION OR EVEN HEAT STROKE. NEVER LEAVE CHILDREN OR PETS
  UNATTENDED IN A CAR...EVEN WITH THE WINDOWS ROLLED DOWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HEAT ADVISORY MEANS THAT A PERIOD OF DANGEROUS HEAT IS
EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND
HIGH HUMIDITY WILL CREATE HEAT INDEX READINGS OF AT LEAST
105 DEGREES AND VERY WARM OVERNIGHT TEMPERATURES.
DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM AND
STAY OUT OF DIRECT SUNSHINE. REMEMBER...THE
ELDERLY...VERY YOUNG...AND PEOPLE WITH HEART CONDITIONS ARE MOST
AT RISK IN EXTREME HEAT. FRIENDS...RELATIVES...
AND NEIGHBORS SHOULD CHECK ON PEOPLE WHO MAY BE AT RISK.

&&

$$
1 follow-up statement
483 
WWUS72 KFFC 271546
NPWFFC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1146 AM EDT FRI JUL 27 2012

GAZ074-076-083>086-095>098-105>113-272300-
/O.CON.KFFC.HT.Y.0005.000000T0000Z-120727T2300Z/
WASHINGTON-JEFFERSON-TWIGGS-WILKINSON-JOHNSON-EMANUEL-HOUSTON-
BLECKLEY-LAURENS-TREUTLEN-DOOLY-CRISP-PULASKI-WILCOX-DODGE-
TELFAIR-WHEELER-MONTGOMERY-TOOMBS-
INCLUDING THE CITIES OF...SWAINSBORO...WARNER ROBINS...DUBLIN...
CORDELE...VIDALIA
1146 AM EDT FRI JUL 27 2012

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING...

* LOCATIONS...SOUTH AND EAST OF MACON.

* HEAT INDEX VALUES...UP TO 106.

* IMPACTS...CONSECUTIVE DAYS OF EXCESSIVE HEAT CAN HAVE A 
  CUMULATIVE EFFECT ON THE HUMAN BODY. HEAT OF THIS MAGNITUDE 
  AND DURATION CAN TRIGGER HEAT-RELATED ILLNESSES SUCH AS HEAT 
  EXHAUSTION OR EVEN HEAT STROKE. NEVER LEAVE CHILDREN OR PETS 
  UNATTENDED IN A CAR...EVEN WITH THE WINDOWS ROLLED DOWN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HEAT ADVISORY MEANS THAT A PERIOD OF DANGEROUS HEAT IS
EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY
WILL CREATE HEAT INDEX READINGS OF AT LEAST 105 DEGREES AND VERY
WARM OVERNIGHT TEMPERATURES. DRINK PLENTY OF FLUIDS...STAY IN AN
AIR-CONDITIONED ROOM AND STAY OUT OF DIRECT SUNSHINE. REMEMBER...
THE ELDERLY...VERY YOUNG...AND PEOPLE WITH HEART CONDITIONS ARE
MOST AT RISK IN EXTREME HEAT. FRIENDS...RELATIVES... AND
NEIGHBORS SHOULD CHECK ON PEOPLE WHO MAY BE AT RISK.

&&

$$

What forecasters said that day

The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this heat advisory went out at Jul 27, 3:46 AM EDT, 7 minutes earlier.

Area forecast discussion, Jul 27, 3:46 AM EDT, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
346 AM EDT FRI JUL 27 2012

...HEAT ADVISORY FOR SOUTHEAST SECTIONS THIS AFTERNOON...

.SHORT TERM /TODAY THROUGH SATURDAY/...
LATEST SURFACE ANALYSIS OF THE SOUTHEAST SHOWS TROUGH REMAINS IN
PLACE ALONG THE EASTERN SEABOARD INTO THE CAROLINAS WITH SOME WEAK
RIDGING NOTED OVER WESTERN GEORGIA. ENHANCED CLUSTER OF STORMS
WHICH DEVELOPED OVER SOUTHERN SECTIONS LAST EVENING AND SENT
DEVELOPING OUTFLOWS NORTHWARD HAS LONG SINCE ABATED LEAVING BEHIND
MOSTLY CLOUDY CONDITIONS. MOST ALL OF THIS IS IN THE FORM OF HIGH
CLOUDS WITH NO LOW CLOUDS OF NOTE TO THE WEST EVEN THOUGH MODELS
ARE BULLISH ON THE FORMATION LATER TONIGHT INTO FRIDAY MORNING.

WITH YESTERDAYS ACTIVITY...ESPECIALLY LATE STORMS OVER THE
NORTH...ATMOSPHERE IS SLOWLY PROVING IT CAN SUSTAIN CONVECTION
WITH DECAYING RIDGE. TODAY LOOKS TO BE A TRANSITION DAY FOR THE
AREA AS TROUGH BECOMES MORE ENTRENCHED INTO THE TENNESSEE VALLEY
ALLOWING FOR FURTHER BREAKDOWN OF THE RIDGE. BASED ON MOISTURE
DISTRIBUTION...WITH ENHANCED LOW LEVEL MOISTURE FROM COLUMBUS TO
MACON...FEEL THESE AREAS WILL SEE INITIATION FIRST WITH AREAS TO
THE NORTH RECEIVING A LATER START AS SHORTWAVE ENERGY APPROACHES.
CAPE VALUES AREA WIDE LOOK TO BE IN THE 3000 PLUS RANGE THIS
AFTERNOON AND WITH BETTER SYNOPTIC SETUP...HAVE GONE 10 TO 30
PERCENT ABOVE GUIDANCE FOR MOST AREAS.

ALTHOUGH TIMING OF STORMS WILL BE KEY...STILL LOOKING AT SOUTHEAST
SECTIONS POSSIBLE SEEING HEAT INDICES IN EXCESS OF 105 THIS
AFTERNOON AND HEAT ADVISORY WILL BE POSTED.

AS FAR AS SEVERE POTENTIAL TODAY...ISOLATED SEVERE STORMS WILL BE
POSSIBLE AREA WIDE BUT APPEARS BEST CHANCE FOR ORGANIZED SEVERE
WILL BE TO THE NORTH WITH APPROACHING UPPER LEVEL ENERGY.
DOWNDRAFT CAPE NOT ALL THAT IMPRESSIVE TODAY WITH VALUES LESS THAN
500 J/KG FOR THE MOST PART BUT PRECIPITATION LOADING ALONE WILL
STILL LEAD TO ISOLATED STRONG TO SEVERE STORMS. TEMPS ALOFT WILL
NOT BE ESPECIALLY COLD EITHER WITH 500 TEMPS AROUND -6C TO -7C BUT
AGAIN...SOME ISOLATED SEVERE HAIL POSSIBLE AS WAS THE CASE LAST
NIGHT.

FOR SATURDAY...MODELS ALL WANT TO PUSH FRONTAL BOUNDARY INTO
SOUTHERN SECTIONS OF THE FORECAST AREA AND KEEP NORTHERN SECTIONS
DRY. STRONG SHORTWAVE ARRIVES LATE IN THE DAY HOWEVER FOR THE
NORTH AND FEEL ENOUGH MOISTURE WILL BE PRESENT ALONG WITH
CONTINUED HIGH INSTABILITY TO WARRANT LOW END CHANCE POPS FROM
ATLANTA NORTHWARD. CONTINUED STEAMY TO THE SOUTH IN VICINITY OF
THE FRONT AND DEPENDING ON HOW TODAY FARES...MAY NEED ANOTHER HEAT
ADVISORY FOR SATURDAY AS WELL.

DEESE

.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
A COLD FRONT OVER THE CENTRAL GA AREA EARLY SUNDAY WILL LIKELY
BECOME STATIONARY...DISSIPATING INTO TUESDAY. DURING THIS TIME AN
UPPER TROUGH SETS UP OVER THE EASTERN STATES WITH NW FLOW
AFFECTING THE AREA AND THE POTENTIAL FOR SHORT WAVES IN THAT FLOW
TO BRING SOME AMOUNT OF SHOWERS AND THUNDERSTORMS TO THE AREA.
THIS PATTERN LOOKS TO CONTINUE THROUGH THE REST OF THE LONG TERM
WITH INDICATIONS OF ANOTHER FRONT MOVING TO THE AREA ON THURSDAY.

AS THE UPPER TROUGH BECOMES BETTER ESTABLISHED AND DEEPENS OVER THE
AREA DURING MID WEEK OR SO...THIS SHOULD COOL HIGH TEMPERATURES
CLOSER TO NORMAL.

BDL

&&

.AVIATION...
06Z UPDATE...
CONVECTION THAT FLIRTED WITH THE ATL TERMINALS HAS LONG SINCE
DISSIPATED WITH JUST MOSTLY CLOUDY CONDITIONS LEFT IN ITS WAKE.
LOOKING FOR ENHANCED LOW LEVEL MOISTURE TO PUSH IN FROM THE SOUTH
AND WEST THIS MORNING BUT MUCH UNCERTAINTY HOW SOON AND FAR EAST
THIS WILL PROGRESS. WILL LOWER 09Z DECK TO 015 AND ADVERTISE AS
SCT FOR NOW AND MONITOR FOR POSSIBLE UPGRADE TO BKN.
OTHERWISE...EXPECTING ADDITIONAL STORMS TO FIRE THIS AFTERNOON AND
WITH INSTABILITY HIGHER THAN PREVIOUS DAYS...SHOULD SEE GREATER
COVERAGE OF TSRA AS WELL.

//ATL CONFIDENCE...06Z UPDATE...
MEDIUM ON MORNING CIG DEVELOPMENT AND TSRA CHANCES.
HIGH ON REMAINING ELEMENTS.

DEESE

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          94  73  94  72 /  40  30  30  20
ATLANTA         93  74  92  74 /  50  30  30  10
BLAIRSVILLE     90  66  88  67 /  60  40  30  10
CARTERSVILLE    92  72  93  68 /  60  40  30  10
COLUMBUS        95  75  94  76 /  60  30  30  20
GAINESVILLE     92  73  91  72 /  50  30  30  20
MACON           95  74  95  73 /  60  30  30  20
ROME            93  71  95  68 /  60  30  30  10
PEACHTREE CITY  93  71  92  70 /  50  30  30  20
VIDALIA         97  76  94  75 /  40  30  50  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY UNTIL 7 PM EDT THIS EVENING FOR THE FOLLOWING
ZONES: BLECKLEY...CRISP...DODGE...DOOLY...EMANUEL...HOUSTON...
JEFFERSON...JOHNSON...LAURENS...MONTGOMERY...PULASKI...TELFAIR...
TOOMBS...TREUTLEN...TWIGGS...WASHINGTON...WHEELER...WILCOX...
WILKINSON.

&&

SHORT TERM...DEESE
LONG TERM....BDL
AVIATION...DEESE
Hazardous weather outlook, Jul 26, 10:22 PM EDT, 5 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1022 PM EDT THU JUL 26 2012

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-280230-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1022 PM EDT THU JUL 26 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TONIGHT...
SCATTERED THUNDERSTORMS POSSIBLE ACROSS NORTH GEORGIA TONIGHT.

.SYNOPSIS...
A BROAD UPPER LEVEL HIGH PRESSURE RIDGE OVER THE SOUTHERN STATES
WILL CONTINUE TO WEAKEN THROUGH THE END OF THE WEEK AS A WEAK
DISTURBANCE IN THE UPPER LEVELS MOVES ACROSS GEORGIA TONIGHT.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS FROM ANY THUNDERSTORM WILL BE GUSTY
WINDS...PEA SIZED HAIL...FREQUENT LIGHTNING AND BRIEF HEAVY RAIN.
THE BEST AREA FOR THUNDERSTORM DEVELOPMENT WILL BE NORTH OF A LINE
FROM LAGRANGE TO JACKSON TO WASHINGTON.

.DISCUSSION...
OUTFLOW BOUNDARIES FROM THUNDERSTORMS OVER CENTRAL GEORGIA ARE NOW
INTERACTING WITH VERY WARM AIR ACROSS NORTH GEORGIA. THIS IS
PROVIDING SUFFICIENT LIFT TO PRODUCE SCATTERED THUNDERSTORMS.
WHILE SEVERE STORMS ARE NOT EXPECTED...SOME STORMS COULD PRODUCE
GUSTY WINDS AND PEA SIZED HAIL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...
ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED EACH DAY...MAINLY
DURING THE AFTERNOON AND EVENING HOURS.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Jul 26, 10:29 PM EDT, 5 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1029 PM EDT THU JUL 26 2012

GAZ020-270300-
1029 PM EDT THU JUL 26 2012

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN BARTOW COUNTY UNTIL 1100 PM EDT...

AT 1024 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER KINGSTON...MOVING NORTHEAST AT 15 MPH. THIS
STORM IS CAPABLE OF PRODUCING HEAVY DOWNPOURS AND FREQUENT CLOUD TO
GROUND LIGHTNING

&&

LAT...LON 3437 8486 3418 8468 3409 8496 3419 8503
TIME...MOT...LOC 0227Z 225DEG 14KT 3421 8489
Special weather statement, Jul 27, 12:00 AM EDT, 3 hours 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1200 AM EDT FRI JUL 27 2012

GAZ012-020-270430-
1200 AM EDT FRI JUL 27 2012

...SIGNIFICANT WEATHER ADVISORY FOR 35 MPH WINDS AND LIGHTNING IN
BARTOW AND GORDON COUNTIES UNTIL 1230 AM EDT...

AT 1158 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM OOSTANAULA TO ADAIRSVILLE...MOVING EAST AT
25 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS BARTOW AND GORDON COUNTIES THROUGH 1230 AM EDT. SOME LOCATIONS
IN THE PATH OF THESE STORMS INCLUDE ADAIRSVILLE...OOSTANAULA...
CALHOUN...FOLSOM...SONORAVILLE...PINE LOG...REDBUD...FUNKHOUSER...
RANGER...OAKMAN AND FAIRMOUNT. HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.

SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.

&&

LAT...LON 3459 8470 3455 8465 3446 8464 3436 8466
      3435 8464 3435 8466 3432 8466 3430 8495
      3447 8507 3460 8472
TIME...MOT...LOC 0400Z 256DEG 21KT 3447 8497 3441 8491
          3433 8489

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 26, 8:08 PM EDTSpecial Weather StatementFFCCrawford, Monroe37 min
Jul 26, 8:15 PM EDTSevere Thunderstorm WarningFFCBibb, Crawford33 min
Jul 26, 10:29 PM EDTSpecial Weather StatementFFCBartow31 min
Jul 27, 12:00 AM EDTSpecial Weather StatementFFCGordon30 min
Jul 27, 4:08 AM EDTSpecial Weather StatementFFCCrisp52 min
Jul 27, 4:36 AM EDTSevere Thunderstorm WarningFFCCrisp, Wilcox54 min
Jul 27, 6:03 AM EDTSpecial Weather StatementFFCTelfair27 min
Jul 27, 1:19 PM EDTSpecial Weather StatementFFCHouston, Peach26 min
Jul 27, 1:26 PM EDTSpecial Weather StatementFFCJasper, Putnam34 min
Jul 27, 1:32 PM EDTSpecial Weather StatementFFCSumter28 min
Jul 27, 1:43 PM EDTSpecial Weather StatementFFCDooly, Houston32 min
Jul 27, 1:52 PM EDTSpecial Weather StatementFFCPutnam23 min
Jul 27, 1:54 PM EDTSpecial Weather StatementFFCSchley, Sumter36 min
Jul 27, 2:05 PM EDTSpecial Weather StatementFFCTreutlen25 min
Jul 27, 2:07 PM EDTSpecial Weather StatementFFCDooly, Houston23 min
Jul 27, 2:25 PM EDTSpecial Weather StatementFFCDooly, Houston35 min
Jul 27, 2:47 PM EDTSpecial Weather StatementFFCTalbot28 min
Jul 27, 2:56 PM EDTSpecial Weather StatementFFCBaldwin34 min
Jul 27, 3:01 PM EDTSpecial Weather StatementFFCBleckley, Crisp, Dooly, Pulaski, Wilcox29 min
Jul 27, 3:05 PM EDTSpecial Weather StatementFFCUpson25 min
Jul 27, 3:26 PM EDTSpecial Weather StatementFFCWilkinson34 min
Jul 27, 3:30 PM EDTSpecial Weather StatementFFCWashington30 min
Jul 27, 3:33 PM EDTSpecial Weather StatementFFCUpson27 min
Jul 27, 3:35 PM EDTSpecial Weather StatementFFCJones25 min
Jul 27, 3:42 PM EDTSpecial Weather StatementFFCMorgan33 min
Jul 27, 3:45 PM EDTSpecial Weather StatementFFCPolk30 min
Jul 27, 3:48 PM EDTSpecial Weather StatementFFCCarroll27 min
Jul 27, 3:50 PM EDTSevere Thunderstorm WarningFFCPolk25 min
Jul 27, 3:51 PM EDTSevere Thunderstorm WarningFFCBaldwin, Hancock, Washington, Wilkinson39 min
Jul 27, 3:54 PM EDTSpecial Weather StatementFFCCrawford, Marion, Taylor36 min
Jul 27, 4:06 PM EDTSpecial Weather StatementFFCPutnam24 min
Jul 27, 4:09 PM EDTSpecial Weather StatementFFCHeard36 min
Jul 27, 4:22 PM EDTSpecial Weather StatementFFCCrawford, Taylor38 min
Jul 27, 4:26 PM EDTSevere Thunderstorm WarningFFCWashington34 min
Jul 27, 4:35 PM EDTSpecial Weather StatementFFCHenry, Newton, Rockdale25 min
Jul 27, 4:39 PM EDTSevere Thunderstorm WarningFFCCoweta51 min
Jul 27, 4:44 PM EDTSpecial Weather StatementFFCFayette31 min
Jul 27, 4:50 PM EDTSevere Thunderstorm WarningFFCHenry, Newton, Rockdale40 min
Jul 27, 4:55 PM EDTSpecial Weather StatementFFCOconee, Walton35 min
Jul 27, 4:59 PM EDTSpecial Weather StatementFFCJefferson31 min
Jul 27, 5:01 PM EDTSevere Thunderstorm WarningFFCJefferson, Washington44 min
Jul 27, 5:09 PM EDTSpecial Weather StatementFFCHenry36 min
Jul 27, 5:12 PM EDTSevere Thunderstorm WarningFFCClayton, Fayette, Spalding48 min
Jul 27, 5:21 PM EDTSevere Thunderstorm WarningFFCButts, Henry, Jasper, Newton, Spalding39 min
Jul 27, 5:24 PM EDTSpecial Weather StatementFFCMorgan, Oconee, Oglethorpe36 min
Jul 27, 5:32 PM EDTSpecial Weather StatementFFCPike28 min
Jul 27, 5:44 PM EDTSpecial Weather StatementFFCMeriwether, Pike31 min
Jul 27, 5:55 PM EDTSpecial Weather StatementFFCButts, Jasper, Lamar, Spalding35 min
Jul 27, 6:01 PM EDTSpecial Weather StatementFFCWhite29 min
Jul 27, 6:09 PM EDTSpecial Weather StatementFFCHarris, Meriwether, Pike, Talbot21 min
Jul 27, 6:13 PM EDTSevere Thunderstorm WarningFFCButts, Lamar, Monroe, Pike, Spalding, Upson47 min
Jul 27, 6:42 PM EDTSpecial Weather StatementFFCChattooga, Floyd33 min
Jul 27, 7:00 PM EDTSpecial Weather StatementFFCHarris, Muscogee, Talbot30 min
Jul 27, 7:02 PM EDTSevere Thunderstorm WarningFFCHarris, Muscogee43 min
Jul 27, 7:15 PM EDTSpecial Weather StatementFFCBartow30 min
Jul 27, 7:33 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee42 min
Jul 27, 7:40 PM EDTSpecial Weather StatementFFCChattahoochee, Harris, Muscogee, Talbot, Taylor35 min
Jul 27, 7:49 PM EDTSpecial Weather StatementFFCWhitfield26 min

Nearby

Heat Advisories in Georgia, 2012Every heat advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.